# SDR 9513416717

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE IAH-LAX, THE NR 4 ENGINE WAS SHUTDOWN DUE TO OIL FILTER BYPASS LIGHT, RISING OIL TEMPERATURE AND DECREASING OIL QUANTITY.  CREW FOLLOWED COCKPIT OPERATING MANUAL AND RETURNED FLIGHT TO IAH WITHOUT FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NR 4 ENGINE AND TEST WAS NORMAL.
